Siberian Mathematical Journal

, Volume 30, Issue 2, pp 332–339 | Cite as

Phragmen-Lindelöf principle for divergence parabolic equations

  • A. E. Shishkov


Parabolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    O. A. Oleinik and G. A. Iosif'yan, “An analogue of Sait-Venant's principle and the uniqueness of solutions of boundary-value problems for parabolic equations in unbounded domains,” Usp. Mat. Nauk,31, No. 6, 142–166 (1976).Google Scholar
  2. 2.
    A. N. Tikhonov, “Uniqueness theorems for the heat conduction equation,” Mat. Sb.,42, No. 2, 199–216 (1935).Google Scholar
  3. 3.
    V. A. Solonnikov, “On the differential properties of weak solutions of quasilinear elliptic equations,” J. Sov. Math., 8, No. 1 (1977).Google Scholar
  4. 4.
    R. Ya. Glagoleva, “Theorems of the Phragmén-Lindelöf type and Liouville theorems for a linear parabolic equation,” Mat. Zametki,37, No. 1, 119–124 (1985).Google Scholar
  5. 5.
    E. M. Landis, Second-Order Equations of Elliptic and Parabolic Types [in Russian], Nauka, Moscow (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • A. E. Shishkov

There are no affiliations available

Personalised recommendations